Payen, R.
Fonctions aléatoires du second ordre à valeurs dans un espace de Hilbert
Annales de l'I.H.P. Probabilités et statistiques, Tome 3 (1967) no. 4 , p. 323-396
Zbl 0159.45901 | MR 231438 | 2 citations dans Numdam
URL stable : http://www.numdam.org/item?id=AIHPB_1967__3_4_323_0

Bibliographie

[1] Bourbaki, Espaces vectoriels topologiques, chap. III à V. Hermann, Actualités Scientifiques, n° 1229.

[2] Devinatz, A., The factorization of operator valued functions. Annals of math., vol. 73, n° 3, May 1961, p. 458-495. MR 126702 | Zbl 0098.08402

[3] Dixmier, J., Les algèbres d'opérateurs dans l'espace hilbertien. Gauthier-Villars, Paris, 1957. MR 94722 | Zbl 0088.32304

[4] Doob, J.L., Stochastic Processes. Wiley and Sons, 1953. MR 58896 | Zbl 0053.26802

[5] Halmos, P.R., Introduction to Hilbert Space, 2e édition. Chelsea Publishing Company, 1957. Zbl 0079.12404

[6] Helson, H., Lectures on invariant subspaces. Academic Press, 1964. MR 171178 | Zbl 0119.11303

[7] Hille, E. and Phillips, R.S., Functional analysis and semi-groups. Amer. Math. Soc. colloq. publ., vol. 31. MR 423094 | Zbl 0078.10004

[8] Kolmogorov, A.N., Suites stationnaires dans l'espace de Hilbert. Bull. Univ. d'État de Moscou (en russe), t. 2, 1941, p. 1-40. Zbl 0063.03291

[9] Loomis, L.H., An introduction to abstract harmonic analysis. Van Nostrand, 1953. MR 54173 | Zbl 0052.11701

[10] Moore, E.H., General analysis. Mem. Amer. Phil. Soc., Part II, chap. V, 1939.

[11] Naimark, M.A., Normed Rings. P. Noordhoff, 1964. MR 355601 | Zbl 0137.31703

[12] Payen, R., C. R. Acad. Sci., t. 259, 1964, p. 3678-3680 ; t. 259, 1964, p. 3929-3932 ; t. 262, série A, 1966, p. 579-582 ; t. 262, série A, 1966, p. 1186-1189.

[13] Rozanov, Yu.A., Spectral theory of multi-dimensional stationary random processes with discrete time. Sel. transl. in math. stat. and prob., vol. 1, p. 253-306. MR 116380 | Zbl 0112.09703

[14] Wiener, N. and Masani, P., The prediction theory of multivariate stochastic processes. Acta Math., t. 98, 1957, p. 111-150 ; t. 99, 1958, p. 93-137. Zbl 0080.13002

[15] Yood, B., Additive groups and linear manifolds of transformations between Banach spaces. Amer. J. Math., t. 71, 1949, p. 663-677. MR 31189 | Zbl 0034.06303